# SDR DALA2019051503042

- Difficulty date: May 14, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 58,917 hours, 21,736 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1074319) DURING INSPECTION FOUND CRACKED EXTERNAL SKIN NATS AIRPHONE ANTENNA NR 2 AT LOWER FUSELAGE. REPLACED AIRPHONE ANTENNA 2 BY COVER PLATE ON AFT LOWER FUSELAGE AS PER ERA 12-090911-14 REV. C.
